# SDR SIMA20220217004

- Difficulty date: February 17, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 14,864 hours, 9,851 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 RH CENTER SEAT TRACK IS CORRODED/GOUGED BTW FR 83-84. (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED RH CENTER SEAT TRACK BTW FR 83-84 IAW EMB 175 SRM 51-40-08.
